# SDR SWAA2022032358559

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B T/R LOWER PANEL AROUND LATCHES IS BROKEN AT FWD LATCH AT SCREW HOLE / REMOVED AND REPLACED #1 O/B T/R LATCH BEAM FAIRING REF CMM 78-31-37; AND SRM 51-40-02. PREPARED AND PAINTED REF AMM 51-21-99.
